MAUDE Adverse Event Report: WAISMED LTD. NIO ADULT; NEEDLE, HYPODERMIC, SINGLE LUMEN

WAISMED LTD. NIO ADULT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number NIO-A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
When first received by the manufacturer, reportability assessment was conducted and it was determined that it didn't require to be reported.When additional information was received on may 3rd 2022, reportability assessment was conducted again and it was determined that the this is an event that should be reported.
 
Event or Problem Description
The following information was provided by the user on (b)(6) 2022: describe the event or problem: io (intraosseous needle) was placed to deliver lifesaving medications.There was no catheter with the needle.This caused a delay with patient getting medications.What was the original intended procedure? to deliver pressors and rsi medications.What problem did the user have (check all that apply): device malfunction - that is, the device did not do what it was supposed to do.

Brand Name
NIO ADULT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
WAISMED LTD.
10 amal st.
afek industrial park
rosh haayin, 48092 34
IS  4809234
Manufacturer (Section G)
WAISMED LTD.
10 amal st.
afek industrial park
rosh haayin, 48092 34
IS   4809234
Manufacturer Contact
shifra hoch
10 amal st.
afek industrial park
rosh haayin, 48092-34
IS   4809234
MDR Report Key14565969
Report Number9616791-2022-00001
Device Sequence Number14897713
Product Code FMI
UDI-Device Identifier07290008325059
UDI-Public07290008325059
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberNIO-A
Device Catalogue NumberNIO-A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight64 KG
Patient RaceBlack Or African American